Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 253890, 14 pages
Research Article

Enhanced Multistage Differential Transform Method: Application to the Population Models

1Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea
2Ulsan National Institute of Science and Technology (UNIST), Ulsan Metropolitan City 689-798, Republic of Korea

Received 25 March 2012; Accepted 1 April 2012

Academic Editor: Shaher Momani

Copyright © 2012 Younghae Do and Bongsoo Jang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • S. S. Motsa, P. Dlamini, and M. Khumalo, “A new multistage spectral relaxation method for solving chaotic initial value systems,” Nonlinear Dynamics, vol. 72, no. 1-2, pp. 265–283, 2012. View at Publisher · View at Google Scholar
  • Younghae Do, and Bongsoo Jang, “Nonlinear Klein-Gordon and Schrodinger Equations by the Projected Differential Transform Method,” Abstract And Applied Analysis, 2012. View at Publisher · View at Google Scholar
  • S. S. Motsa, P. G. Dlamini, and M. Khumalo, “Solving Hyperchaotic Systems Using the Spectral Relaxation Method,” Abstract and Applied Analysis, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Bongsoo Jang, “Efficient analytic method for solving nonlinear fractional differential equations,” Applied Mathematical Modelling, 2013. View at Publisher · View at Google Scholar
  • Chang Hyeong Lee, and Kyung Duk Park, “Multistage homotopy perturbation method for nonlinear reaction networks,” Journal Of Mathematical Chemistry, vol. 51, no. 7, pp. 1945–1960, 2013. View at Publisher · View at Google Scholar
  • El-Zahar, Habib, Rashidi, and El-Desoky, “A comparison of explicit semi-analytical numerical integration methods for solving stiff ODE systems,” American Journal of Applied Sciences, vol. 12, no. 5, pp. 304–320, 2015. View at Publisher · View at Google Scholar